# SDR UIEA2019050104089

- Difficulty date: April 30, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 77,819 hours, 10,384 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WON'T START. ( PERFORMED APU ECU BITE TEST IAW 49-11.00.  OPS CHECKED GOOD AT THIS TIME. )
